Advil Muscle & Joint is specially formulated to provide long-lasting
relief from the pain of inflammation. When sore muscles and joint pain
slow you down, this fast-acting pain reliever keeps you moving.
For fast and effective relief of: muscle & joint pain; arthritis
pain; backache; headache; menstrual pain; dental pain; and reduction of
Ibuprofen 400 mg; Pain reliever/Fever reducer
starch, croscarmellose sodium, hydroxypropyl methylcellulose, iron
oxides, lecithin (soy), pharmaceutical ink, polyethylene glycol,
pregelatinized starch, silicon dioxide, sodium lauryl sulfate, stearic
acid, talc, titanium dioxide.
children over 12: Take 1 caplet every 4 hours as needed. Do not exceed 3
caplets in 24 hours, unless directed by a physician. Children 12 and
under should use Children’s Advil.
Keep out of reach of children. This package contains enough medicine to seriously harm a child.
Do not take Advil Muscle & Joint if taking acetylsalicylic acid
(ASA) or other products containing ibuprofen, or if allergic to ASA,
salicylates, anti-inflammatory drugs, or any of the listed ingredients.
Consult your physician before taking Advil Muscle & Joint if you
have peptic ulcers, high blood pressure, heart, kidney or liver disease,
any other serious disease, or are taking any other drug. Do not take
Advil Muscle & Joint if you are pregnant or nursing a baby, unless
directed by a physician. Consult your physician if the pain or fever
persists for more than 5 days. Do not exceed the recommended dose unless
advised by a physician.
If abdominal pain, heartburn, nausea or
vomiting, bloating, diarrhea or constipation, ringing or buzzing in the
ears, dizziness or any change in vision, itching, fluid retention, skin
rashes or any other side effect or unexplained symptoms develop while
taking Advil Muscle & Joint, discontinue use immediately and contact
a physician. In case of overdose, call a poison control centre or a
doctor at once even if there are no symptoms.
We are only able to ship this item to Canadian customers.